# SDR REXA2012121201604

- Difficulty date: December 12, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 11,894 hours, 7,427 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RS-2-22 PANEL 684EB HAS A CHAFED SPOT.  REPLACED PANEL 684EB AND LOCATED AND DRILLED IAW CRJ 900 SRM 51-40-11.
